국가지식-학술정보
ON QUANTITATIVE TWO WEIGHT ESTIMATES FOR SOME DYADIC OPERATORS
- 영남수학회
- East Asian mathematical journal
- Vol.38 No.3
-
2022.01339 - 346 (8 pages)
-
DOI : 10.7858/eamj.2022.021
- 0
커버이미지 없음
In this paper, a comparison of two types of quantitative two weight conditions for the boundedness of the dyadic paraproduct and the commutator of the Hilbert transform is provided. In the case of the commutator [b, H], the conditions of the well-known Bloom's inequality [2] and the slightly different types of two weight inequality introduced in [1] are compared around the A<sub>2</sub>-conditions on weights and the novel conditions on the function b.
(0)
(0)